Quasi-deformations of sl(2)(F) with base R[t, t(-1)]

Daniel Larsson, Sergei Silvestrov

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we construct quasi-deformations of sl(2) (R) with the Laurent polynomials over the reals as base algebra and general vector fields for sl(2) (R) in the base of the quasi-deformation.
Original languageEnglish
Pages (from-to)1227-1230
JournalCzechoslovak Journal of Physics
Volume56
Issue number10-11
DOIs
Publication statusPublished - 2006

Subject classification (UKÄ)

  • Mathematics

Keywords

  • almost quadratic algebras
  • quasi-deformations
  • quasi-hom-Lie algebras

Fingerprint

Dive into the research topics of 'Quasi-deformations of sl(2)(F) with base R[t, t(-1)]'. Together they form a unique fingerprint.

Cite this